# SDR EE4Y090359

- Difficulty date: November 8, 2009
- Submitted: November 8, 2009
- Operation: General aviation
- Aircraft: N963PG
- Make and model: Doug DC-9-83
- Aircraft serial: 49568
- Aircraft time: 40,441 hours, 25,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE, EXTERNAL SKIN AND INTERNAL DOUBLER HEAVY CORRODED AT STA 1318 BETWEEN LONGERON 21LT AND LONGERON 23LT COMMON TO AFT LAVATORY SERVICE CUTOUT.
